MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519351
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in the colon during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2023.During the procedure, the orise proknife electrode separated outside of the patient.The procedure was completed with another orise proknife.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: (b)(6).Block h6: imdrf device code a0501 captures the reportable event of electrode detachment.
 
Additional Manufacturer Narrative
Block e1: initial reporter city (b)(6).Block h6: imdrf device code a0501 captures the reportable event of electrode detachment.Block h2: block d4 was updated with the correct lot number.Block e1 initial reporter first name was updated.
 
Event or Problem Description

Brand Name
ORISE PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18495264
Report Number3005099803-2024-00012
Device Sequence Number3533727
Product Code KNS
UDI-Device Identifier08714729999881
UDI-Public08714729999881
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model NumberM00519351
Device Catalogue Number1935
Device Lot Number0032747874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown